# SDR UALA2010012200265

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 54,856 hours, 10,039 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R WHEN DOOR IS OPENED ARMING LEVER GOES TO ARM.   FOUND BROKEN CASTING. REMOVED CASTING. BROKEN CASTING ON SHELF ON MID GALLEY.  CASTING AT LOWER FWD END OF THE NR 2R MAIN CABIN DOOR.  BROKEN CASTING ON SHELF ON MID GALLEY. FOUND DOOR 2R ASSIST BOTTLE PRESSURE AT ZERO. 2R ASSIST BOTTLE PARTIALLY INSTALLED. TUBE ASSY AND SQUIB CONNECTOR NEED TO BE INSTALLED. REINSTALLED TUBE AND SQUIB CONNECTOR AND REARMED. REPLACED CASTING AT LWR FWD END OF THE NR 2R MAIN CABIN DOOR. INSPECTED LWR FWD CASTING INSTALLATION. OK FOR SVC.
